Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Global solution to a phase field model with irreversible and constrained phase evolution

Authors: Fabio Luterotti, Giulio Schimperna and Ulisse Stefanelli
Journal: Quart. Appl. Math. 60 (2002), 301-316
MSC: Primary 35K65; Secondary 35K50, 47H20, 74N99, 80A22
DOI: https://doi.org/10.1090/qam/1900495
MathSciNet review: MR1900495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note deals with a nonlinear system of PDEs describing some irreversible phase change phenomena that account for a bounded limit velocity of the phase transition process. An existence result is established by using time discretization, compactness arguments, and techniques of subdifferential operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K65, 35K50, 47H20, 74N99, 80A22

Retrieve articles in all journals with MSC: 35K65, 35K50, 47H20, 74N99, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1900495
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society